The Stacks project

Bibliography entry olsson_deformation

author
Olsson, Martin Christian
title
Deformation theory of representable morphisms of algebraic stacks
year
2006
journal
Mathematische Zeitschrift
volume
253
number
1
pages
25–62

@ARTICLE{olsson_deformation,
    AUTHOR = "Olsson, Martin Christian",
    TITLE = "Deformation theory of representable morphisms of algebraic stacks",
    JOURNAL = "Math. Z.",
    FJOURNAL = "Mathematische Zeitschrift",
    VOLUME = "253",
    YEAR = "2006",
    NUMBER = "1",
    PAGES = "25--62",
    ISSN = "0025-5874",
    CODEN = "MAZEAX"
}

      

This item is referenced in 2 tags:

  • in Section 95.21: Obstruction theories
  • in Subsection 109.5.1: Deformation theory and algebraic stacks